# SDR AALA20100407TUL04

- Difficulty date: April 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 55,818 hours, 23,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACKED AT LONGERON 2 RIGHT.  REPAIRED FRAME PER EA MD-80-53-010008 AT LONGERON 2 RIGHT.
